# SDR Y2PA2020123120046

- Difficulty date: December 23, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 81,719 hours, 90,946 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 100
- Part time: 81,719 hours, 90,946 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK IN KDHN THE FORWARD BAGGAGE COMPARTMENT FS 322 CARGO DOOR LOWER JAMB WAS FOUND TO BE CHAFED AT LONGERON 28.  CORRECTIVE ACTION: COMMERCIAL JET IN KDHN REMOVED DAMAGED AREA AND PERFORMED A HFEC INSPECTION OF THE AREA.  THEY FABRICATED A NEW REPAIR DOUBLER  USING .050 THICK CLAD 2024-T3 ALUMINUM.  DRILLED, TREATED, PRIMED AND INSTALLED -003 DOUBLER, IAW EO 2020-1118 AND 8110-3.
